# SDR QMLA2016111616134

- Difficulty date: November 16, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N135LF
- Make and model: Urocop EC135T2
- Aircraft serial: 0647
- Aircraft time: 2,907 hours, 10,637 cycles
- Engine: Tmeca ARRIUS2B2
- Engine time: 2,907 hours, 3,773 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 70EM017020
- Part serial: 2599
- Condition: Making Metal
- Location: Nr 1 Reduction
- Part time: 2,907 hours, 3,773 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST CHIP LIGHT FOUND CAT B DEBRIS ON MOD 1 CHIP PLUG. SENT OUT OIL SAMPLE. COMPLETED CAT B PROCEDURES IN CONJUNCTION WITH TURBOMECA TECH REPRESENTATIVE.  AT THIS TIME ORDERED NEW STYLE MAGNETIC SEALS FOR STARTER/GEN AND BREATHER AS PER TBM TECH REP. AFTER INSTALLATION OF THESE SEALS GROUND RAN ENGINE.  INSPECTED  ENGINE CHIP PLUGS AFTER SHUTDOWN AND FOUND DEBRIS ON MOD 1 CHIP PLUG.  ADVISED TBM TECH REP.  AFTER MORE DETAILED INSPECTION ON OIL SAMPLE FROM CHIP LIGHT, TBM DETERMINED THAT THE DEBRIS WAS NOT FROM THE OLD STYLE MAGNETIC SEALS BUT MORE LIKELY GEAR MATERIAL. TBM RECOMMENDED MOD 1 G/BOX CHANGE. THIS AIRCRAFT REMAINS OUT OF SERVICE AT THE TIME OF THIS SUBMISSION AWAITING PARTS.
